Variability in Premolar and Molar Root Number in a Modern Population of Pan troglodytes verus
Version of Record online: 20 JUN 2014
© 2014 Wiley Periodicals, Inc.
The Anatomical Record
Volume 297, Issue 10, pages 1927–1934, October 2014
How to Cite
Emonet, E.-G. and Kullmer, O. (2014), Variability in Premolar and Molar Root Number in a Modern Population of Pan troglodytes verus. Anat Rec, 297: 1927–1934. doi: 10.1002/ar.22959
- Issue online: 16 SEP 2014
- Version of Record online: 20 JUN 2014
- Manuscript Accepted: 8 MAY 2014
- Manuscript Revised: 26 DEC 2013
- Manuscript Received: 28 NOV 2012
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.